# SDR EVCA2011121200025

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N106AE
- Make and model: Bell 206L-1
- Aircraft serial: 45566
- Aircraft time: 7,887 hours, 44,478 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206032400027
- Condition: Cracked
- Location: Tailboom
- Part time: 7,887 hours, 44,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN TAILBOOM ATTACH BULKHEAD AT UPPER LT ATTACH POINT.
